# SDR FDEA202501300152

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,091 hours, 28,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND 1EA CRACK AT RIB11 BETWEEN STGR2.8 AND   REAR SPAR COMPLIED WITH EA 6-5750-T0332530 A P2 REPAIRED RH WING CENTER FLAP RIB UPR FLANGE 1EA   CRACK AT RIB11 BETWEEN STGR2.8 AND REAR SPAR. TITLE: WINGS - FLIGHT SURFACES - CRACK   IN RH CENTER FLAP RIBS UPPER FLANGES.THIS IS A CATEGORY A REPAIR. MAJOR REPAIR IAW   FEDEX GMM 6-2-100. SEE WRI 57507123 FOR WORK DETAILS.
